On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 203-218.

Nous prouvons une formule de dualité pour certaines sommes de valeurs de polynômes poly-Bernoulli qui généralise les dualités pour les nombres de poly-Bernoulli. On calcule d’abord deux types de fonctions génératrices de ces sommes, dont la formule de dualité est apparente. Ensuite, nous donnons une preuve analytique de la dualité du point de vue de notre étude précédente de fonctions zêta de type Arakawa–Kaneko. Comme application, nous donnons une formule qui relie les nombres de poly-Bernoulli aux nombres de Genocchi.

We prove a duality formula for certain sums of values of poly-Bernoulli polynomials which generalizes dualities for poly-Bernoulli numbers. We first compute two types of generating functions for these sums, from which the duality formula is apparent. Secondly we give an analytic proof of the duality from the viewpoint of our previous study of zeta functions of Arakawa–Kaneko type. As an application, we give a formula that relates poly-Bernoulli numbers to the Genocchi numbers.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1023
Classification : 11B68,  11M32
Mots clés : Poly-Bernoulli numbers, Poly-Bernoulli polynomials, Arakawa–Kaneko zeta-functions, Genocchi numbers
@article{JTNB_2018__30_1_203_0,
     author = {Masanobu Kaneko and Fumi Sakurai and Hirofumi Tsumura},
     title = {On a duality formula for certain sums of values of {poly-Bernoulli} polynomials and its application},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {203--218},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1023},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1023/}
}
Masanobu Kaneko; Fumi Sakurai; Hirofumi Tsumura. On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 203-218. doi : 10.5802/jtnb.1023. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1023/

[1] Tsuneo Arakawa; Tomoyoshi Ibukiyama; Masanobu Kaneko Bernoulli Numbers and Zeta Functions, Springer Monographs in Mathematics, Springer, 2014, xi+274 pages | Zbl 1312.11015

[2] Tsuneo Arakawa; Masanobu Kaneko Multiple zeta values, poly-Bernoulli numbers, and related zeta functions, Nagoya Math. J., Volume 153 (1999), pp. 189-209 | Article | Zbl 0932.11055

[3] Tsuneo Arakawa; Masanobu Kaneko On poly-Bernoulli numbers, Comment. Math. Univ. St. Pauli, Volume 48 (1999) no. 2, pp. 159-167 | Zbl 0994.11009

[4] Beáta Bényi; Péter Hajnal Combinatorics of poly-Bernoulli numbers, Stud. Sci. Math. Hung., Volume 52 (2015) no. 4, pp. 537-558 | Zbl 1374.05002

[5] Chad Brewbaker A combinatorial interpretation of the Poly-Bernoulli numbers and two Fermat analogues, Integers, Volume 8 (2008) no. 1 (article A02) | Zbl 1165.11022

[6] Peter J. Cameron; C. A. Glass; Raphael Schumacher Acyclic orientations and poly-Bernoulli numbers (2014) (https://arxiv.org/abs/1412.3685)

[7] Marc-Antoine Coppo; Bernard Candelpergher The Arakawa-Kaneko zeta function, Ramanujan J., Volume 22 (2010) no. 2, pp. 153-162 | Article | Zbl 1230.11106

[8] Yoshinori Hamahata; H. Masubuchi Recurrence formulae for multi-poly-Bernoulli numbers, Integers, Volume 7 (2007) no. 1, article A46 pages | Zbl 1148.11010

[9] Yoshinori Hamahata; H. Masubuchi Special multi-poly-Bernoulli numbers, J. Integer Seq., Volume 10 (2007) no. 4 (article 07.4.1) | Zbl 1140.11310

[10] Masanobu Kaneko Poly-Bernoulli numbers, J. Théor. Nombres Bordx., Volume 9 (1997) no. 1, pp. 221-228 | Article | Zbl 0887.11011

[11] Masanobu Kaneko Poly-Bernoulli numbers and related zeta functions, Algebraic and analytic aspects of zeta functions and L-functions (MSJ Memoirs) Volume 21, Mathematical Society of Japan, 2010, pp. 73-85 | Zbl 1269.11080

[12] Masanobu Kaneko; Hirofumi Tsumura Multi-poly-Bernoulli numbers and related zeta functions, Nagoya Math. J. (2017) (https://doi.org/10.1017/nmj.2017.16) | Article

[13] François Édouard Anatole Lucas Théorie des nombres. Vol I Le calcul des nombres entiers. Le calcul des nombres rationnels. La divisibilité arithmétique, Gauthier-Villars et Fils, 1891, xxxiv+520 pages | Zbl 02687138

[14] Richard P. Stanley Enumerative Combinatorics. Vol. 2, Cambridge Studies in Advanced Mathematics, Volume 62, Cambridge University Press, 1999, xii+581 pages | Zbl 0928.05001

[15] E. Takeda On Multi-Poly-Bernoulli numbers (Master’s Thesis, Kyushu University (Japan), 2013)

[16] Lawrence C. Washington Introduction to Cyclotomic Fields, Graduate Texts in Mathematics, Volume 83, Springer, 1997, xiv+487 pages | Zbl 0966.11047